The Second Hankel Determinant Problem for a Class of Bi-Univalent Functions

Mohammad Hasan Khani, Ahmad Zireh, Ebrahim Analouei Adegani

Abstract


Hankel matrices are related to a wide range of disparate determinant computations and algorithms and some very attractive computational properties are allocated to them. Also, the Hankel determinants are crucial factors in the research of singularities and power series with integral coefficients. It is specified that the Fekete-Szegö functional and the second Hankel determinant are equivalent to H1(2) and H2(2), respectively. In this study, the upper bounds were obtained for the second Hankel determinant of the subclass of bi-univalent functions, which is defined by subordination. It is worth noticing that the bounds rendered in the present paper generalize and modify some previous results. 


Keywords


bi-univalent functions; Hankel determinant; subordinate

Full Text:

PDF

References


Lewin, M., On a Coefficient Problem for Bi-univalent Functions, Proc. Amer. Math. Soc., 18, pp. 63-68, 1967.

Ali, R.M., Lee, S.K., Ravichandran, V. & Subramaniam, S., Coefficient Estimates for Bi-univalent Ma-Minda Starlike and Convex Functions, Appl. Math. Lett., 25, pp. 344-351, 2012.

Kedzierawski, A.W., Some Remarks on Bi-univalent Functions, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 39, pp. 77-81, 1985.

Frasin, B.A. & Aouf, M.K., New Subclasses of Bi-univalent Functions, Appl. Math. Lett., 24, pp. 1569-1573, 2011.

Srivastava, H.M., Mishra A.K. & Gochhayat, P., Certain Subclasses of Analytic and Bi-univalent Functions, Appl. Math. Lett., 23, pp. 1188-1192, 2010.

Xu, Q.H., Gui, Y.C. & Srivastava, H.M. Coefficient Estimates for A Certain Subclass of Analytic and Bi-univalent Functions, Appl. Math. Lett., 25, pp. 990-994, 2012.

Xu, Q.H., Xiao, H.G. & Srivastava, H.M., A Certain General Subclass of Analytic and Bi-univalent Functions and Associated Coefficient Estimate Problems, Appl. Math. Comput., 218, pp. 11461-11465, 2012.

Zireh, A. & Adegani, E.A., Coefficient Estimates for a Subclass of Analytic and Bi-univalent Functions, Bull. Iranian Math. Soc., 42, pp. 881-889, 2016.

Adegani, E.A., Hamidi, S.G., Jahangiri, J.M. & Zireh, A., Coefficient Estimates of M-fold Symmetric Bi-subordinate Functions by Faber Polynomial, Hacet. J. Math. Stat., 48, pp. 365-371, 2019.

Bulut, S., Magesh, N. & Balaji, V.K., Faber Polynomial Coefficient Estimates for Certain Subclasses of Meromorphic Bi-univalent Functions, C.R. Acad. Sci. Paris, Ser. I, 353, pp. 113-116, 2015.

Hamidi, S.G. & Jahangiri, J. M., Faber Polynomial Coefficients of Bi-subordinate Functions, C.R. Math. Acad. Sci. Paris, 354, pp. 365-370, 2016.

Jahangiri, J.M., Hamidi S.G. & Halim, S.A., Coefficients of Bi-univalent Functions with Positive Real Part Derivatives, Bull. Malays. Math. Sci. Soc., 37, pp. 633-640, 2014.

Zireh, A., Adegani, E.A. & Bulut, S., Faber Polynomial Coefficient Estimates for A Comprehensive Subclass of Analytic Bi-univalent Functions Defined by Subordination, Bull. Belg. Math. Soc. Simon Stevin, 23, pp. 487-504, 2016.

Zireh, A., Adegani, E.A., & Bidkham, M., Faber Polynomial Coefficient Estimates for Subclass of Bi-univalent Functions Defined by Quasi-subordinate, Mathematica Slovaca, 68, pp. 369-378, 2018.

Fekete, M. & Szegö, G., Eine Bemerkung über Ungerade Schlichte Funktionen, J. London Math. Soc., 8, pp. 85-89, 1933. (Text in Germany)

Noonan J.W. & Thomas, D.K., On the Second Hankel Determinant of Areally Mean p-valent Functions, Trans. Am. Math. Soc., 223, pp. 337-346, 1976.

Cantor, D.G., Power Series with Integral Coefficients, Bull. Amer. Math. Soc., 69, pp. 362-366, 1963.

Caglar, M., Deniz, E. & Srivastava, H.M., Second Hankel Determinant for Certain Subclasses of Bi-univalent Functions, Turk. J. Math., 41, pp. 694-706, 2017.

Deniz, E. Caglar, M. & Orhan, H., Second Hankel Determinant for Bi-starlike and Bi-convex Functions of Order β, Appl. Math. Comput., 271, pp. 301-307, 2015.

Kanas, S., An Unified Approach to the Fekete-Szegö Problem, Appl. Math. Comput., 218, pp. 8453-8461, 2012.

Kanas, S., Adegani, E.A. & Zireh, A., An Unified Approach to Second Hankel Determinant of Bi-Subordinate Functions, Mediterr. J. Math., 14, pp.233, 2017.

Kanas, S. & Darwish, H.E., Fekete-Szegö Problem for Starlike and Convex Functions of Complex Order, Appl. Math. Lett., 23, pp. 777-782, 2010.

Murugusundaramoorthy G. & Magesh, N., Coefficient Inequalities for Certain Classes of Analytic Functions Associated with Hankel Determinant, Bull. Math. Anal. Appl., 1, pp. 85-89, 2009.

Orhan, H., Magesh, N. & Balaji, V.K., Second Hankel Determinant for Certain Class of Bi-univalent Functions Defined by Chebyshev Polynomials, Asian-European J. Math., 12, pp. 1-16, 2019.

Orhan, H., Magesh, N. & Yamini, J., Bounds for the Second Hankel Determinant of Certain Bi-univalent Functions, Turk. J. Math., 40, pp. 679-687, 2016.

Zaprawa, P., On the Fekete-Szegö Problem for Classes of Bi-univalent Functions, Bull. Belg. Math. Soc. Simon Stevin, 21, pp. 169-178, 2014.

Zaprawa, P., Estimates of Initial Coefficients for Bi-univalent Functions, Abstr. Appl. Anal., Art. ID 357480, pp. 1-6, 2014.

Duren, P.L., Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983. (Text in Germany)

Ma, W.C. & Minda, D., A Unified Treatment of Some Special Classes of Univalent Functions, In: Proceedings of the Conference on Complex Analysis, Tianjin, 1992. Conf. Proc. Lecture Notes Anal. I, Int. Press, Cambridge, MA, pp. 157-169, 1994.

Pommerenke, C., Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975.

Grenander, U. & Szegö, G., Toeplitz Forms and Their Applications, California Monographs in Mathematical Sciences Univ, California Press, Berkeley, 1958.




DOI: http://dx.doi.org/10.5614%2Fj.math.fund.sci.2019.51.2.8

Refbacks

  • There are currently no refbacks.


View my Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

 

ITB Journal Publisher, LPPM ITB, Center for Research and Community Services (CRCS) Building, 6th & 7th Floor, Jalan Ganesha 10, Bandung 40132, Indonesia, Phone: +62-22-86010080, Fax.: +62-22-86010051; E-mail: jmfs@lppm.itb.ac.id